Citation: littlejoe. "Stomach Cramps, Diarrhea & Pain: An Experience with 5-HTP & B-6 (exp87502)". Erowid.org. Aug 11, 2011. erowid.org/exp/87502
200mg (10,000% RDA) of B-6 * 15 (low I know!) Mg of 5-HTP = Serotonin Syndrome (search that if you're unsure what it is & considering combining these two), MASSIVE stomach cramps, & 3 days of what I came to wonder was permanent diarrhea (not funny at the time!).
These are a known combo, but my (importantly sensitive to serotonin, I believe) experience was: if I mix THIS MUCH B-6 with even a small amount (50-100mg is recommended, I take 15mg) of 5-HTP I'm in for a bad trip & peripherial neuropathy, I have pain in my feet now. So - not to be a nag, I love my cannabis, alcohol, extasy, mushrooms, amphetamines (in moderation - 5 mg of adderall, e.g.), but some things don't mix, & this is where that metaphor comes from; don't mix drugs that are bad for you in combination.
Otherwise 5-HTP helped my insomnia (while I took it in reasonable & in safe-combination dosages), specifically the longer term sleeping, like hours 4-8. I have a physical insomnia & it worked great. Tomorrow or the next day I start trazodone. Wish me zzz's =P
Anyway, be very careful (small dose starts, slow dose increases - AND do your homework;) when mixing any drugs, but especially these.
Otherwise, naturomeds rule!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.